# SDR MASA200602188

- Difficulty date: August 27, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 24,570 hours, 26,791 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: False Indication
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2849 PHX.  "RTG" DUE TO THE NR 2 AUX POWER CAUTION LIGHT.  MX RESET THE C/B.  NO FURTHER FAULTS FOUND.
